# SDR 03FDEA00587

- Difficulty date: April 20, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT RT 47.5 STA 1199 - 1280 CRACKED AND CROWN AREA WORN.  SEAT TRACK REPAIRED AS PER SRM   53-70-00 FIG. 1 VOL. I.
